# SDR MASA200800398

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 23,970 hours, 19,846 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7245 ORD-TVC - NOSE WHEEL STEERING INOP MESSAGE IN FLIGHT, PILOT DECLARED EMERGENCY.  CENTERED TILLER, OPS GOOD.
